Home > Experts > Question Question Posted by: merit | 2014/05/21 i do hope my testimony help some one out there My ex-boyfriend dumped me 5 weeks ago after I accused him of seeing someone else and insulting him. I wanted him back in my life but he refused to have any contact with me. So after researching around I found this site and contacted firstname.lastname@example.org. When I had my reading done, I was nervous and scared. I thought he said he wouldn’t be able to help me. But in the end, he told me he could help me to bring him back. I was expecting to have to spend a lot of money because I saw his prices are expensive. So I was really really surprised when he told me all I had to do was to have two candles burned to bring him back. I ordered the candles that email@example.com burns and had him do my candles. He sent me a prayer to say everyday and I did what he told me to do. Two and a half weeks after the last candle finished, my ex was calling me again and came over. He slept over that night and in the morning he asked if we could work it out and get back together, to which I said yes of course! And we have been back together ever since. Thank you firstname.lastname@example.org, your Lwa and your Spirits, you are of great help in the community and I think you are the best. I will be back again to have you help me on a situation at my job. priest oremi is really a wonderful, nice, kind and caring person. He really cares about his clients and I would recommend him to any and all who need spiritual help. Not what you were looking for? Try searching again, or ask your own question 1 Our users say: Posted by: lili | 2014/06/11 Hello i am experiencieng almost the same problem as you and i have met price oremi...looking at the price i am very hesistant t work what can you advice me please? Will everything work? Reply to lili Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions X-ray Can Zartan cause muscle cramps? Medication causing harmful effects. Help! 3 OralQuick Swab Accurate? Sleeping tablets High blood pressure 131 over 95, how can I treat it? Lae bloeddruk. Medication causing harmful effects. Help! Legs not straight Immune Booster Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Crazy fantasy Does my husband have an affair with another man? Cant have intercourse HIV+ but not on treatment advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?